Features of seismic wave attenuation in randomly inhomogeneous media
Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1073-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_5_a10,
author = {I. S. Faizullin and S. A. Shapiro},
title = {Features of seismic wave attenuation in randomly inhomogeneous media},
journal = {Doklady Akademii Nauk},
pages = {1073--1077},
year = {1988},
volume = {302},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a10/}
}
I. S. Faizullin; S. A. Shapiro. Features of seismic wave attenuation in randomly inhomogeneous media. Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1073-1077. http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a10/